For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 3, 2018, Pages 954-964                                                                DOI:10.11948/2018.954
Determining nodes of the global attractor for an incompressible non-Newtonian fluid
Caidi Zhao,Yanjiao Li,Mingshu Zhang
Keywords:Incompressible non-Newtonian fluid, determining nodes, global attractor, asymptotic behavior.
Abstract:
      This paper estimates the finite number of the determining nodes to the equations for an incompressible non-Newtonian fluid with space-periodic or no-slip boundary conditions. The authors prove that, whenever the second order derivatives of two different solutions within the global attractor have the same time-asymptotic behavior at finite number of points in the physical space, then the two solutions possess the same time-asymptotic behavior at almost everywhere points of the physical space.
PDF      Download reader